×

zbMATH — the first resource for mathematics

On the reducibility of the postulation Hilbert scheme. (English) Zbl 1099.13029
Let \(H\) be the Hilbert function of some \(0\)-dimensional subscheme of \(\mathbb P^n\). The main result of this paper shows that, if the set of the sequences of Betti numbers compatible with \(H\) has no minimum element, then the scheme \(\text{Hilb}^H(\mathbb P^n)\) is reducible.

MSC:
13D40 Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Campanella G.,Standard bases of perfect homogeneous polynomial ideals of height 2, J. Algebra,101 (1986), 47–60. · Zbl 0609.13001
[2] Charalambous H., Evans E. G.Resolutions with a given Hilbert function, Contemp. Math.,159 (1994), 19–26. · Zbl 0799.18009
[3] Gotzmann G.,A stratification of the Hilbert scheme of points in the projective plane, Math. Z.,199 (4) (1988), 539–547. · Zbl 0637.14003
[4] Hartshorne R.,Algebraic geometry, Springer-Verlag, GTM 52 (1977). · Zbl 0367.14001
[5] Hulett H. A.,Maximum Betti Numbers of Homogeneous Ideals with a Given Hilbert Function, Comm. in Alg.,21 (7) (1993), 2335–2350. · Zbl 0817.13006
[6] Kleppe J. O.,Maximal families of Gorenstein algebras, Preprint. · Zbl 1103.14005
[7] Iarrobino A.,Hilbert Scheme of points: overview of last ten years, Proc. Sympos. Pure Math.,46, part 2, Amer. Math. Soc., Providence, RI, (1987). · Zbl 0646.14002
[8] Iarrobino A., Kanev V.,Power Sums, Gorenstein Algebras, and Determinantal Loci, Springer-Verlag, LNM 1721 (1999). · Zbl 0942.14026
[9] Mall D.,Connectedness of Hilbert function strata and other connectedness results, J. of Pure and Applied Algebra,150 (2000), 175–205. · Zbl 0986.14002
[10] Pardue K.,Deformations of graded modules and connected loci on the Hilbert scheme, The Curves Seminar at Queen’s, Vol. XI, Queen’s Papers in Pure and Appl. Math.,105 (1997), 131–139.
[11] Richert B.,Smallest graded betti numbers, J. Algebra,204 (2001), 236–259. · Zbl 1027.13008
[12] Ragusa A., Zappalà G.,Partial Gorenstein in Codimension 3, Le Matematiche,55 (2000) II, 353–371. · Zbl 1167.13304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.